# SDR 2005FA0001407

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N44U
- Make and model: Beech 200T
- Aircraft serial: BT14
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 908200151
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WAS BEING OPS CHECKED DURING A SHEDULED COMPLETE INSPECTION.  WITH THE AC ON JACKS, THE LANDING GEAR WAS BEING RETRACTED WHEN THE ACTUATOR FAILED BEFORE THE GEAR WAS COMPLETELY RETRACTED.  THE NUT ASSY FAILED JUST BELOW THE THREADED SECTION WHICH CAUSES THE NLG TO FALL DOWN BUT UNLOCKED WITH NO MEANS TO RETRACT OR LOCK THE GEAR DOWN.  THIS FAILURE IS VERY SIMILAR TO THE MLG ACTUATOR FAILURE ADDRESSED IN SB 32-3433.  (K)
